# SDR FDEA201502110511

- Difficulty date: February 11, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 557 hours, 19,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6231504
- Part serial: 48314
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  WING NR 5 SLAT HAS A GOUGE ON INNER SECTION OF SKIN.  GOUGE IS OUT OF LIMITS.  INSTALLED INNER DOUBLERS & FLUSH REPAIR IAW SRM 57-10-00 FIG 11 SH 1.
